World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Geometric Methods in Modern Physics cover

Volume 07, Issue 05 (August 2010)

No Access
TWO-CONNECTION RENORMALIZATION AND NON-HOLONOMIC GAUGE MODELS OF EINSTEIN GRAVITY
  • Pages:713–744

https://doi.org/10.1142/S0219887810004531

No Access
VARIATIONAL THEORY OF BALANCE SYSTEMS
  • Pages:745–795

https://doi.org/10.1142/S0219887810004543

No Access
ON COSMOLOGICAL-TYPE SOLUTIONS IN MULTI-DIMENSIONAL MODEL WITH GAUSS–BONNET TERM
  • Pages:797–819

https://doi.org/10.1142/S0219887810004555

No Access
κ-DEFORMED POINCARÉ ALGEBRAS AND QUANTUM CLIFFORD–HOPF ALGEBRAS
  • Pages:821–836

https://doi.org/10.1142/S0219887810004567

No Access
RICCI FLOW OF UNWARPED AND WARPED PRODUCT MANIFOLDS
  • Pages:837–856

https://doi.org/10.1142/S0219887810004579

No Access
CLOSED-LOOP AND CONSTRAINED MECHANICAL SYSTEMS
  • Pages:857–886

https://doi.org/10.1142/S0219887810004580

No Access
FURTHER EXTENDED THEORIES OF GRAVITATION: PART I
  • Pages:887–898

https://doi.org/10.1142/S0219887810004592

No Access
FURTHER EXTENDED THEORIES OF GRAVITATION: PART II
  • Pages:899–906

https://doi.org/10.1142/S0219887810004609

Erratum
Free Access
ERRATUM: "COMPLEXIFIED FRACTIONAL HEAT KERNEL AND PHYSICS BEYOND THE SPECTRAL TRIPLET ACTION IN NON-COMMUTATIVE GEOMETRY"
  • Pages:907–908

https://doi.org/10.1142/S0219887810004610